Brauer's height zero conjecture for the 2-blocks of maximal defect

Gabriel Navarro, Pham Huu Tiep

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We prove Brauer's height zero conjecture on blocks of finite groups for every 2-block of maximal defect.

Original languageEnglish (US)
Pages (from-to)225-247
Number of pages23
JournalJournal fur die Reine und Angewandte Mathematik
Issue number669
DOIs
StatePublished - Aug 2012

Fingerprint

Finite Group
Defects
Zero

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Brauer's height zero conjecture for the 2-blocks of maximal defect. / Navarro, Gabriel; Tiep, Pham Huu.

In: Journal fur die Reine und Angewandte Mathematik, No. 669, 08.2012, p. 225-247.

Research output: Contribution to journalArticle

@article{e808f414c6a14484aae6823a2101ecc9,
title = "Brauer's height zero conjecture for the 2-blocks of maximal defect",
abstract = "We prove Brauer's height zero conjecture on blocks of finite groups for every 2-block of maximal defect.",
author = "Gabriel Navarro and Tiep, {Pham Huu}",
year = "2012",
month = "8",
doi = "10.1515/CRELLE.2011.147",
language = "English (US)",
pages = "225--247",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "669",

}

TY - JOUR

T1 - Brauer's height zero conjecture for the 2-blocks of maximal defect

AU - Navarro, Gabriel

AU - Tiep, Pham Huu

PY - 2012/8

Y1 - 2012/8

N2 - We prove Brauer's height zero conjecture on blocks of finite groups for every 2-block of maximal defect.

AB - We prove Brauer's height zero conjecture on blocks of finite groups for every 2-block of maximal defect.

UR - http://www.scopus.com/inward/record.url?scp=84870195440&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84870195440&partnerID=8YFLogxK

U2 - 10.1515/CRELLE.2011.147

DO - 10.1515/CRELLE.2011.147

M3 - Article

SP - 225

EP - 247

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 669

ER -